# SDR AALA981033

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRAME AT STATION 375 JUST ABOVE FLOOR LINE, STRINGER 17R.  BLENDED OUT CORROSION PER SRM 51-10-6 AND INSTALLED A DOUBLER IAW SRM 51-40-3.  (M)
